# SDR 2008UALA02348

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 55,864 hours, 20,438 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LEFT SIDE FRAME HAS DENT AT BS 1500 ABOVE STR-26L.  ACCOMPLISHED MAJOR REPAIR. CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PER SRM.   THIS IS A CAT B REPAIR AND REQUIRES SUPPLEMENTAL INSPECTIONS STARTING AT 50,000 TOTAL FLT CYCLES AND 12,000FC THERE AFTER.
